# SDR DALA2022122808441

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,250 hours, 27,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BOTTLE PRESSURE BELOW LIMITS IN THE RED- NO-GO.   REMOVED R1 ESCAPE SLIDE. INSTALLED SAFETY BOLTS IN KNIFE ASSY PLUNGER OF R1 EMERGENCY POWER RESOVIOR. IAW AMM 25-66. INSTALLED R1 ESCAPE SLIDE IAW AMDS WORK CARD. REMOVED R1 ASSIST BOTTLE AND SLIDE SAFETY PINS. R1 SLIDE REMOVAL IAW AMDS WORKCARD RII'S C/W.
